# SDR USAA020076

- Difficulty date: February 19, 2001
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES, FORWARD OF FS 727F 2 INCHES ABOVE S25R.  INSTALLED 8 INCHES BY 12 INCHES DOUBLER PER SRM 53-00-01.  (M)
